# SDR IPXA09656684

- Difficulty date: July 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T200056SP
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C NR 2 PYLON - ACCESS PANEL 442AL CUTOUT SKIN CRACKED.  NR 2 PYLON I/B ACCESS FWD HOLE CUTOUT SKIN REPAIRED AS PER HX RS R54-51-36368 REV A AND UPS EO B767-5430-34212-A.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AMS4911-0090IN AS DOUBLER, REPAIR SIZE 10 X 11 INCHES.
